Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/77743


Title: A compact positively invariant set of solutions of the Nagumo equation
Authors: Chueh, Kai-Nan
Contributors: 應數系
Date: 1978-04
Issue Date: 2015-08-20 10:00:56 (UTC+8)
Relation: Journal of Differential Equations, 28(1), 35-42
Data Type: article
DOI 連結: http://dx.doi.org/10.1016/0022-0396(78)90078-5
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
35-42.pdf270KbAdobe PDF571View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing